Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Bifurcation of limit cycles from a centre in R-4 in resonance 1:N

Texto completo
Autor(es):
Buzzi, Claudio A. [1] ; Llibre, Jaume [2] ; Medrado, Joao C. [3] ; Torregrosa, Joan [2]
Número total de Autores: 4
Afiliação do(s) autor(es):
[1] IBILCE, UNESP, Sao Jose Do Rio Preto, SP - Brazil
[2] Univ Autonoma Barcelona, Dept Matemat, E-08193 Barcelona, Catalonia - Spain
[3] Univ Fed Goias, Inst Matemat & Estat, Goiania, Go - Brazil
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL; v. 24, n. 1, p. 123-137, 2009.
Citações Web of Science: 12
Resumo

For every positive integer N >= 2 we consider the linear differential centre (x) over dot = Ax in R(4) with eigenvalues +/- i and +/- Ni. We perturb this linear centre inside the class of all polynomial differential systems of the form linear plus a homogeneous nonlinearity of degree N, i.e. (x) over dot Ax + epsilon F(x) where every component of F(x) is a linear polynomial plus a homogeneous polynomial of degree N. Then if the displacement function of order epsilon of the perturbed system is not identically zero, we study the maximal number of limit cycles that can bifurcate from the periodic orbits of the linear differential centre. (AU)

Processo FAPESP: 07/04307-2 - Retratos de fases planares e bifurcações genéricas de campos de vetores reversíveis
Beneficiário:Claudio Aguinaldo Buzzi
Modalidade de apoio: Bolsas no Exterior - Pesquisa